# SDR TRBA20121130001

- Difficulty date: November 30, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Aircraft time: 29,716 hours, 33,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Unserviceable
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND HALF THE LIGHTS OF FOWARD AISLE EVACUATION PATH LIGHTS INOPERATIVE.   THE ACFT WAS REMOVED FROM SERVICE.  R & R THE FWD EMERGENCY LIGHT POWER SUPPLY 43WL AND CLEANED FLOOR PROXIMITY ESCAPE PATH STRIP LIGHT CONNECTOR 55WL(B) IAW JIC 33-51-21, RAI 10000 AND ASM 33-51-00.  THE OPS TEST WAS SATISFACTORY.  THE ACFT WAS RETURNED TO SERVICE.
